American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Eli Aljadeff and Darrell Haile. Simple $G$-graded algebras and their polynomial identities. Trans. Amer. Math. Soc. 366 (2014) 1749-1771.
Abstract, references, and article information   
View Article: PDF

[2] Dušan Repovš and Mikhail Zaicev. On identities of infinite dimensional Lie superalgebras. Proc. Amer. Math. Soc. 141 (2013) 4139-4153.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[4] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[5] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. PI-varieties associated to full quivers of representations of algebras. Trans. Amer. Math. Soc. 365 (2013) 2681-2722.
Abstract, references, and article information   
View Article: PDF

[6] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information   
View Article: PDF

[7] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF

[8] Antonio Giambruno and Mikhail Zaicev. Codimension growth of special simple Jordan algebras. Trans. Amer. Math. Soc. 362 (2010) 3107-3123. MR 2592948.
Abstract, references, and article information   
View Article: PDF

[9] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[10] Elena V. Aladova and Alexei N. Krasilnikov. Polynomial identities in nil-algebras. Trans. Amer. Math. Soc. 361 (2009) 5629-5646. MR 2529907.
Abstract, references, and article information   
View Article: PDF

[11] Allan Berele and Amitai Regev. Asymptotic behaviour of codimensions of p. i. algebras satisfying Capelli identities. Trans. Amer. Math. Soc. 360 (2008) 5155-5172. MR 2415069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dimas José Gonçalves and Plamen Koshlukov. $A$-identities for the Grassmann algebra: The conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008) 2711-2717. MR 2399032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Giambruno, S. Mishchenko and M. Zaicev. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007) 3405-3415. MR 2336552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Antonio Giambruno and Mikhail Zaicev. $G$-identities and $G \wr S_n$-action. Math. Surveys Monogr. 122 (2005) 255-282.
Book volume table of contents   
View Article: PDF

[16] Antonio Giambruno and Mikhail Zaicev. Lie algebras and non-associative algebras. Math. Surveys Monogr. 122 (2005) 307-331.
Book volume table of contents   
View Article: PDF

[17] Antonio Giambruno and Mikhail Zaicev. Polynomial growth and low PI-exponent. Math. Surveys Monogr. 122 (2005) 165-191.
Book volume table of contents   
View Article: PDF

[18] Antonio Giambruno and Mikhail Zaicev. Super algebras, *-algebras and codimension growth. Math. Surveys Monogr. 122 (2005) 283-305.
Book volume table of contents   
View Article: PDF

[19] Antonio Giambruno and Mikhail Zaicev. Group gradings and group actions. Math. Surveys Monogr. 122 (2005) 61-85.
Book volume table of contents   
View Article: PDF

[20] Antonio Giambruno and Mikhail Zaicev. Polynomial identities and PI-algebras. Math. Surveys Monogr. 122 (2005) 1-41.
Book volume table of contents   
View Article: PDF

[21] Antonio Giambruno and Mikhail Zaicev. $S_n$-representations. Math. Surveys Monogr. 122 (2005) 43-60.
Book volume table of contents   
View Article: PDF

[22] Antonio Giambruno and Mikhail Zaicev. Polynomial Identities and Asymptotic Methods. Math. Surveys Monogr. 122 (2005) MR MR2176105.
Book volume table of contents   

[23] Antonio Giambruno and Mikhail Zaicev. Matrix invariants and central polynomials. Math. Surveys Monogr. 122 (2005) 119-142.
Book volume table of contents   
View Article: PDF

[24] Antonio Giambruno and Mikhail Zaicev. Computing the exponent of a polynomial. Math. Surveys Monogr. 122 (2005) 215-253.
Book volume table of contents   
View Article: PDF

[25] Antonio Giambruno and Mikhail Zaicev. Codimension and colength growth. Math. Surveys Monogr. 122 (2005) 87-117.
Book volume table of contents   
View Article: PDF

[26] Antonio Giambruno and Mikhail Zaicev. The PI-exponent of an algebra. Math. Surveys Monogr. 122 (2005) 143-163.
Book volume table of contents   
View Article: PDF

[27] Antonio Giambruno and Mikhail Zaicev. Classifying minimal varieties. Math. Surveys Monogr. 122 (2005) 193-213.
Book volume table of contents   
View Article: PDF

[28] Allan Berele. Eventual arm and leg widths in cocharacters of P. I. Algebras. Proc. Amer. Math. Soc. 134 (2006) 665-671. MR 2180882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yu. A. Bahturin and M. V. Zaicev. Identities of graded algebras and codimension growth. Trans. Amer. Math. Soc. 356 (2004) 3939-3950. MR 2058512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francesca Benanti, Antonio Giambruno and Irina Sviridova. Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004) 669-679. MR 2019941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2